# SDR UIEA2021050301055

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,142 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO RADAR OR TERRAIN   DATA DISPLAY ON FIRST OFFICERS MAP DISPLAY( PERFORMED WEATHER RADAR SYSTEM TEST IAW AMM 34-43-00. OPS CHK GOOD.  )
